Normalisation of the theory 𝐓 of Cartesian closed categories and conservativity of extensions mathbfT[x] of mathbfT
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 33 (1999) no. 3, pp. 227-257.
@article{ITA_1999__33_3_227_0,
     author = {Preller, Anne and Duroux, P.},
     title = {Normalisation of the theory $\mathbf {T}$ of {Cartesian} closed categories and conservativity of extensions $mathbf{T}[x]$ of $mathbf{T}$},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {227--257},
     publisher = {EDP-Sciences},
     volume = {33},
     number = {3},
     year = {1999},
     zbl = {0936.03011},
     mrnumber = {1728425},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1999__33_3_227_0/}
}
TY  - JOUR
AU  - Preller, Anne
AU  - Duroux, P.
TI  - Normalisation of the theory $\mathbf {T}$ of Cartesian closed categories and conservativity of extensions $mathbf{T}[x]$ of $mathbf{T}$
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1999
DA  - 1999///
SP  - 227
EP  - 257
VL  - 33
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1999__33_3_227_0/
UR  - https://zbmath.org/?q=an%3A0936.03011
UR  - https://www.ams.org/mathscinet-getitem?mr=1728425
LA  - en
ID  - ITA_1999__33_3_227_0
ER  - 
Preller, Anne; Duroux, P. Normalisation of the theory $\mathbf {T}$ of Cartesian closed categories and conservativity of extensions $mathbf{T}[x]$ of $mathbf{T}$. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 33 (1999) no. 3, pp. 227-257. http://www.numdam.org/item/ITA_1999__33_3_227_0/

[1] T. Altenkirch, M. Hofmann and T. Streicher, Categorical reconstruction of a reduction free normalisation proof, preliminary version, P. Dybjer and R. Pollacks, Eds., Proceedings CTCS '95, Springer, Lecture Notes in Computer Science 953 (1995) 182-199. | MR 1463721

[2] U. Berger and H. Schwichtenberg, An inverse to the evaluation functional for typed λ-calculus, in Proc. of the 6th Annual IEEE Symposium of Logic in Computer Science (1991) 203-211.

[3] D. Cubric', Embedding of a free Cartesian Closed Category in the Category of Sets. J. Pure and Applied Algebra (to appear). | MR 1600522 | Zbl 0898.18004

[4] D. Cubric', P. Dybjer and P. Scott, Normalization and the Yoneda Embedding, MSCS 8 (1998) 153-192. | MR 1618366 | Zbl 0918.03012

[5] R. Di Cosmo, Isomorphisms of Types, Birkhaeuser (1995). | Zbl 0819.03006

[6] K. Došen and Z. Petric', The maximality of Cartesian Categories, Rapport Institut de Recherche de Toulouse, CNRS, 97-42-R (1997).

[7] J. Lambek and P. J. Scott, Introduction to Higher Order Categorical Logic, Cambridge University Press (1989). | MR 856915 | Zbl 0596.03002

[8] A. Obtulowicz, Algebra of constructions I. The word problem for partial algebras. Inform. and Comput. 73 (1987) 29-173. | MR 883492 | Zbl 0653.03010